MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/RT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/RT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.008.216S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Dhr review was completed.Item: 04.008.216s.Lot: h064699.Mfg qty: 6.Mfg date: 01 apr 2016.Mfg location: (b)(4).Exp date: 28 feb 2025.Product was inspected and passed.There were no ncs or reworks generated during the manufacture of this lot.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with one (1) 12 mm hindfoot arthrodesis cannulated nail, one (1) spiral blade, one (1) end cap, two (2) unknown 5 mm locking screws, and one (1) unknown 6 mm locking screw on (b)(6) 2017.On unknown date, patient developed avascular necrosis (avn) and non-union.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.Patient was revised to one (1) 4 mm cannulated screw and one (1) 6.5 mm cannulated screw.Surgery was completed successfully with no delay.Patient status reported as stable.This report is for one (1) 12 mm hindfoot arthrodiesis cannulated nail.This is report 1 of 5 for (b)(4).

Brand Name
12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/RT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7698347
Report Number2939274-2018-52950
Device Sequence Number19092705
Product Code HSB
UDI-Device Identifier10886982087232
UDI-Public(01)10886982087232
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number04.008.216S
Device Catalogue Number04.008.216S
Device Lot NumberH064699
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight71